Differential and Integral Equations

Decay of solutions to nonlinear, dispersive wave equations

Jerry L. Bona and Laihan Luo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 5 (1993), 961-980.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370021904

Mathematical Reviews number (MathSciNet)
MR1230473

Zentralblatt MATH identifier
0780.35098

Subjects
Primary: 35B40: Asymptotic behavior of solutions
Secondary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]

Citation

Bona, Jerry L.; Luo, Laihan. Decay of solutions to nonlinear, dispersive wave equations. Differential Integral Equations 6 (1993), no. 5, 961--980. https://projecteuclid.org/euclid.die/1370021904


Export citation